×

Found 1,494 Documents (Results 1–100)

100
MathJax

On the use of Markovian stick-breaking priors. (English) Zbl 1485.60074

Swift, Randall J. (ed.) et al., Stochastic processes and functional analysis. New perspectives. AMS special session celebrating M. M. Rao’s many mathematical contributions as he turns 90 years old. University of California, Riverside, California, November 9–10, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 774, 153-174 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Resistance estimates and critical exponents of Dirichlet forms on fractals. (English) Zbl 1476.28007

Grigor’yan, Alexander (ed.) et al., Analysis and partial differential equations on manifolds, fractals and graphs. Contributions of the conference, Tianjin, China, September 2019. Berlin: De Gruyter. Adv. Anal. Geom. 3, 71-102 (2021).
MSC:  28A80 46E30 46E35
PDF BibTeX XML Cite
Full Text: DOI

The pointwise existence and properties of heat kernel. (English) Zbl 1476.35114

Grigor’yan, Alexander (ed.) et al., Analysis and partial differential equations on manifolds, fractals and graphs. Contributions of the conference, Tianjin, China, September 2019. Berlin: De Gruyter. Adv. Anal. Geom. 3, 27-69 (2021).
MSC:  35K08 47D06 60J35
PDF BibTeX XML Cite
Full Text: DOI

Stability of heat kernel estimates and parabolic Harnack inequalities for general symmetric pure jump processes. (English) Zbl 1479.60158

Grigor’yan, Alexander (ed.) et al., Analysis and partial differential equations on manifolds, fractals and graphs. Contributions of the conference, Tianjin, China, September 2019. Berlin: De Gruyter. Adv. Anal. Geom. 3, 3-25 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Stability of heat kernel estimates for symmetric non-local Dirichlet forms. (English) Zbl 07403473

Memoirs of the American Mathematical Society 1330. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4863-9/pbk; 978-1-4704-6638-1/ebook). v, 89 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Modular forms on \(G_2\) and their standard \(L\)-function. (English) Zbl 07390077

Müller, Werner (ed.) et al., Relative trace formulas. Proceedings of the Simons symposium, Schloss Elmau, Germany, April 22–28, 2018. Cham: Springer. Simons Symp., 379-427 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Growth estimates for generalized harmonic forms on noncompact manifolds with geometric applications. (English) Zbl 1464.53086

Van der Veken, Joeri (ed.) et al., Geometry of submanifolds. AMS special session in honor of Bang-Yen Chen’s 75th birthday, University of Michigan, Ann Arbor, Michigan, October 20–21, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 756, 247-269 (2020).
MSC:  53C43 58A10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Joint approximation by zeta-functions of cusp forms. (English) Zbl 1456.11155

Mishou, Hidehiko (ed.) et al., Various aspects of multiple zeta functions – in honor of Professor Kohji Matsumoto’s 60th birthday. Proceedings of the international conference, Nagoya University, Nagoya, Japan August 21–25, 2020. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 84, 297-314 (2020).
MSC:  11M06 11M41
PDF BibTeX XML Cite
Full Text: DOI Euclid

Best recovery of the solution of the Dirichlet problem in a half-space from inaccurate data. (English. Russian original) Zbl 1457.62054

Comput. Math. Math. Phys. 60, No. 10, 1656-1665 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 10, 1711-1720 (2020).
MSC:  62D10 62G32 60J46
PDF BibTeX XML Cite
Full Text: DOI

Solvability and smoothness of solution to variational Dirichlet problem in entire space associated with a non-coercive form. (Russian. English summary) Zbl 1463.35235

Ufim. Mat. Zh. 12, No. 1, 13-29 (2020); translation in Ufa Math. J. 12, No. 1, 13-29 (2020).
PDF BibTeX XML Cite
Full Text: DOI MNR

Sobolev spaces and calculus of variations on fractals. (English) Zbl 1466.46032

Ruiz, Patricia Alonso (ed.) et al., Analysis, probability and mathematical physics on fractals. Based on the presentations at the 6th conference, Cornell University, Ithaca, NY, USA, June 2017. Hackensack, NJ: World Scientific. Fractals Dyn. Math. Sci. Arts, Theory Appl. 5, 419-450 (2020).
MSC:  46E36 28A80 46N10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Spectral asymptotics on the Hanoi attractor. (English) Zbl 1454.28011

Ruiz, Patricia Alonso (ed.) et al., Analysis, probability and mathematical physics on fractals. Based on the presentations at the 6th conference, Cornell University, Ithaca, NY, USA, June 2017. Hackensack, NJ: World Scientific. Fractals Dyn. Math. Sci. Arts, Theory Appl. 5, 385-417 (2020).
MSC:  28A80 31C25
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the relation between weak solutions of elliptic Dirichlet and Neumann boundary-value problems for plane simply connected domains. (English. Russian original) Zbl 1442.35100

Math. Notes 107, No. 1, 27-41 (2020); translation from Mat. Zametki 107, No. 1, 32-48 (2020).
MSC:  35J25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software